# SDR DALA13044445637

- Difficulty date: September 12, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 56,099 hours, 19,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATE 25 MINUTES AFTER TAKEOFF, CLIMBING THRU 35,000'  SLIGHT BURNING, ELECTRICAL ODOR THROUGHOUT ENTER ACFT.  COMPLETELY DISSIPATED AFTER 5 MINUTES, NO FURTHER ODOR FOR REMAINDER OF FLIGHT.   CAPTAIN`S FMC CDU WAS VERY HOT, COULD NOT TOUCH.  VISUALLY INSPECTED ALL GALLEY, CABIN ITEMS, COFFEEMAKERS & OVENS, MEC AREA & CARGO AREA, NO ODOR. ALSO CHECKED EQUIPMENT AIR FLOW & REIRCULATION FAN FOUND NORMAL.  R & R LT - CDU OPS CHECKED GOOD.
